Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

IVF, tubular pregnancy, TB, AKT3 tablets

Hi , My wife is 37 years old and we are trying to have a second baby through IVF . Last two times she had tubular preganancy and our doctor is doubting she may have TB. But in culture check no Tb found. Still the doctor is insisting for AKT3 tablets and my wife is taking the same from last one month. Now we are going to do IVF next month and doctor is telling to countinue the AKT 3 also along with other medicines. Is this will affect the health of the baby ? We are really worried. Kindly advice. Our doctor is telling AKT 3 doesnt have any side effects.
Asked On : Sat, 11 Feb 2012
Answers:  1 Views:  585
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
TB isnt easy to diagnose, but strong clinical suspicion may help start some therapy. TB is important cause of infertility, if not treated properly, risk of TB even to baby may be much more than risk with antibiotics. The patient may need to continue on folic acid and pyridoxine supplements while on AKT3 and also keep a close watch on the list of side effects on a monthly basis. It does have side effects but they may not be in your case, to a significant seriousness to stop the medicines.
Answered: Sat, 11 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor